# SDR DL757002484

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 37,277 hours, 18,388 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB WHITE SMOKE AND ELECTRICAL FIRE SMELL CAME FROMAROUND WORK LITES ABOVE AFT JUMPSEAT ON F/OS SIDE. LIGHTS TURNED OFF AND SMOKE AND SMELL DISSAPATED.    PULLED AND SECURED C/B G-4 ON P-37 PNL FOR ENTRY AND      GALLEY LIGHTS. NO ODOR NOTICED, FWD TO MCO AND PLAC PER     M.E.L. 33-21-01A
